MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00347-017-0475-1

Медицинская библиотека · Der Ophthalmologe : Zeitschrift der Deutschen Ophthalmologischen Gesellschaft · 2018

[Bilateral ciliary body oedema under treatment with ciclosporine].

Braun R, Holler E, Wolff D, Helbig H, Blecha C, Dietrich-Ntoukas T

Клинический случайСтатьяПеревод в очереди

Аннотация

We present the case of a 27-year-old female patient who developed bilateral ciliary body edema with secondary glaucoma and myopic shift during systemic treatment with cyclosporine for aplastic anemia. After application of topical atropine and prednisolone acetate and conversion from cyclosporine to tacrolimus, the ophthalmologic symptoms resolved completely. Since an infectious etiology was not evident, we hypothesize that ciliary body edema was caused by impairment of microvascular integrity by cyclosporine.

Для цитирования: Braun R, Holler E, Wolff D, Helbig H, Blecha C, Dietrich-Ntoukas T. [Bilateral ciliary body oedema under treatment with ciclosporine].. Der Ophthalmologe : Zeitschrift der Deutschen Ophthalmologischen Gesellschaft. 2018. DOI: 10.1007/s00347-017-0475-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.